# SDR ASAA2018010123085

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,385 hours, 12,916 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Cdu
- Condition: Faulted
- Location: Fmc
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, INTERROGATE THE FMC CDU FOR FAULTS, FOUND FAULT 75-10441, VBV POSITION SIGNAL OUT OF RANGE, NR 1 ENG, LONG TERM FAULT.  ACFT GROUNDED.
